# SDR DALA13031103755

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 944
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY BS 944 LBL 3 FLOORD SUPPORT HAS UPPER SURFACE CORROSION AROUND FASTENER HOLE.  MX R & R FLOOR SUPPORT BS 947 - 886 LBL 3 IAW SRM 51-40-02, 51-40-05.
